Yo Yo time

Hi eveeryone,

Had to reduce my levo a while ago due to syppressed tsh, upper end of range in T3, lots of symtoms, palps, sweating, anxiety,panic attacks allergies......

Reduced from 100mg 50 75.....been feeling like death pain but still get pal[s and sweating albeit not as severe.

Just got my results

T4 18.1 (10-24.5)

tsh 5.1 (0.30-6)

No T3 done.

Got telephone appt with Dr on friday....dont want to up T4 because of palps.

Feel like im back to square one......

Any help please

Thanks

Christine

8 Replies

oldestnewest
  • Sorry that should have said reduced from 100mg to 75mg

  • Maybe you could try 100 mcg one day and 75 mcg the next, or even take 100 mcg twice a week and 75 the rest of the time? I find that very small changes in dosage do make a difference, and 25 mcg increases or decreases are too big a leap.

    Another thing is to consider the brand of Levo. I found that with Mercury Pharma (Amdipharm?) I got a kind of post-tablet rush, i.e. about two hours after the tablet I had like a hot wave over my head, palpitations and felt a bit light-headed. When I took only Activis this went away. People seem to respond differently to the fillers in the different brands.

  • Thanks,

    Yes i did think about alternating amounts and i also felt unwell on mercury.

    I have thought about asking my Gp for T3 only or NDT. I had bloods done in August this year and my TSH was below 1.0 Quite a raise in a short time which explains why i feel so bad.

    Thanks

    Christine

  • Hi Christine, I have no experience of either T3 or NDT. Hopefully, someone who does will come along and comment.

    I find that I feel better on higher TSH (usually between 2 and 3, though it has been higher) and lower FT4 and FT3 than generally recommended on the forum and when TSH is below 1 I have overmedication symptoms. It can be a long journey working out what works best for us. What are the symptoms you have at the moment with TSH at 5.1?

    Hope you get some more advice soon re T3 and NDT.

  • Hi and thanks,

    At the moment very sluggish, muscle and joint pain, brain fog and fatigued all the time yet i have palitations, anxiety and sweating.

    Its gone to over 5 in two months, in august it wasless than 1.

    Like you the numbers dont matter so much to me its how we feel and i feel almost like i did before medication started.

    So i guess its back on the road to discovery

    Thanks again

    Christine

  • It does sound as though you are under-medicated. Others have mentioned that you can get palpitations when you are under-medicated/hypo as well as hyper.

    I also have had 'huge' increases and decreases in TSH in a short space of time when the change has been 25 mcg. As I said above, I fiddle to get smaller variations.

    However, it may be that you are like others on the forum who don't do well on levothyroxine. Hope you find a solution :-).

  • Thanks....your right it may only be a small change i need to get the balance right and yes i dont feel that levo is quite right for me i can easily feel toxic.

    Christine

  • Well, it could be that you're not converting and that T4 is pooling in your blood. That would make you feel bad. So therefore an increase in T4 would make you feel even worse, even though you are hypo.

    Have you had your cortisol, iron, vit D, selenium, etc tested? You also absolutely need that FT3 to see if you are converting or not.

    Hugs, Grey

You may also like...